How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8061
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

Sorry, today I need a regular md, no, my left foot feels

Customer Question

sorry, today I need a regular md
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no, my left foot feels dead and cold, I don't know if I should go to an emergency room, got scared, happened around mid night
JA: Do you have a fever? Do you have any other existing medical conditions?
Customer: no fever but right before it felt cold, I felt like I had to throw up and weak
JA: Anything else in your medical history you think the psychologist should know?
Customer: had to sit down for half an hour then felt fine, but then, when I got home, I welt my left foot cold and almost like I don't have it, (I did have blood circulation on my left leg and they inputted a stem, after that I was fine, that was in May of 2017)
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Uzair replied 2 months ago.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 2 months ago.

You need to go to urgent care as the blood supply of your foot seems to be disrupted and it should be evaluated in ER to avoid complications. So go to ER right now.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Expert:  Dr Uzair replied 2 months ago.

Please let me know if you have followup questions.